# SDR DL72L010730

- Difficulty date: May 7, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- Aircraft time: 76,498 hours, 51,621 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O AND GEAR HANDLE WAS SELECTED TO OFF AFTER 30 SEC.  CREW GOT DOOR LIGHT ON FWD PANEL AND RED RT GEAR LT ON FOLLOWED BY TAIL SKID LIGHT AND RED NOSE GEAR LT.  CREW CHECK OF GEAR VISUALLY LT MAIN AND NOSE UP AND LOCKED BUT RT MAIN WAS DOWN AND LOCKED.  REMOVED AND REPLACED RIGHT MAIN GEAR ACTUATOR PER M/M.
